# SDR SWAA2024070897048

- Difficulty date: June 1, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 58,468 hours, 34,993 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Deteriorated
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PLASTIC NUT OF ASSIST HANDLES AT FWD ENTRY DOOR (4 EA) 2024-361511<[01] REPLACED PLASTIC NUT OF ASSIST HANDLES AT FWD ENTRY DOOR I.A.W B737-700 AMM 52-11-31-400-802 STEP 3.G(2);[02] REPLACED PLASTIC NUT OF ASSIST HANDLES AT FWD ENTRY DOOR I.A.W B737-700 AMM 52-11-31-400-802 STEP 3.G(2)
